# SDR 9715389980

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Climb Vent
- Condition: Stuck Open
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, FUEL BEGAN VENTING OUT OF RIGHT WING VENT BOX.  LEFT FUEL GAUGE SHOWED A 300 TO 400 LBS DECREASE, VENTING STOPPED AT 7800 LBS.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  SUSPECTED THAT THE CLIMB VENT WAS STUCK OPEN.  MAINTENANCE PERFORMED BACKFLUSH PER MM 28-10-5/301.  NO LEAKS WERE NOTED.
